# SDR SWAA2024061297599

- Difficulty date: June 3, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 33,320 hours, 16,086 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242FF IS DELAMINATED.<[01] 01 - REMOVED AND REPLACED PER [AMM 53-21-00-401-NG (PASSENGER CABIN FLOORS - REMOVAL/INSTALLATION - PERMANENT)];[02] INSPECTION C/W.
